You are here : Version anglaise > About > Publications

Publications


The scientific publications are produced, individually, but also under the activities and scientific collaborations made possible by the labex: articles in scientific journals, conference proceedings and scientific congresses, books, etc.

 

10 OUTSTANDING PUBLICATIONS 2018

1.        Francesco Bei and Paolo Piazza. “On the L-2-partial derivative cohomology of certain complete Kahler metrics”. In: MATHEMATISCHE ZEITSCHRIFT 290.1-2 (OCT 2018), 521–537.

Read more

 2.       Oriane Blondel and C Toninelli. “KINETICALLY CONSTRAINED LATTICE GASES: TAGGED PARTI- CLE DIFFUSION”. In: Annales de l’IHP - Probabilités et Statistiques 54.4 (Nov. 2018).

Read more

 3.       Bouin, Emeric and Chan, Matthew H. and Henderson, Christopher and Kim, Peter S., “Influence of a mortality trade-off on the spreading rate of cane toads fronts”. In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS 43.11 (NOV 2 2018), 1627–1671.

Read more

 4.       Alexandre Brandwajn et al. \A Study of Systems with Multiple Operating Levels, Probabilistic Thresholds and Hysteresis". In: IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS 29.4 (APR 2018), 748-757.

Read more

5.       Haim Brezis, Petru Mironescu, and Itai Shafrir. “Distances between classes in W-1, W-1(Omega; S-1)”. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 57.1 (FEB 2018).

Read more

6.       Enrique D. Fernandez-Nieto, Jose M. Gallardo, and Paul Vigneaux. “Efficient numerical schemes for vis- coplastic avalanches. Part 2: The 2D case”. In: JOURNAL OF COMPUTATIONAL PHYSICS 353 (JAN 15 2018), 460–490.

Read more

 7.       Guilhem Jaber and Nikos Tzevelekos. \A Trace Semantics for System F Parametric Polymorphism". In: Foundations of Software Science and Computation Structures. Ed. by Christel Baier and Ugo Dal Lago. Cham: Springer International Publishing, 2018, pp. 20-38.

Read more

8.       Loris Marchal et al. \Malleable Task-Graph Scheduling with a Practical Speed-Up Model". In: IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS 29.6 (JUN 1 2018), 1357-1370.

Read more

 9.       Martin Milanic, Irena Penev, and Nicolas Trotignon. \Stable Sets in fISK4, wheelg-Free Graphs". In: ALGORITHMICA 80.2 (FEB 2018), 415-447.

Read more

 10.   Martin Puchol. “Holomorphic Morse inequalities for orbifolds”. In: MATHEMATISCHE ZEITSCHRIFT 289.3-4 (AUG 2018), 1237–1260.

Read more